×

zbMATH — the first resource for mathematics

Geodesic flows are Bernoullian. (English) Zbl 0256.58006

MSC:
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
53C20 Global Riemannian geometry, including pinching
34C40 Ordinary differential equations and systems on manifolds
70F99 Dynamics of a system of particles, including celestial mechanics
28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Adler and B. Weiss,Similarity of automorphisms of the torus, Mem. Amer. Math. Soc.98 (1970). · Zbl 0195.06104
[2] D. V. Anosov,Geodesic flows on closed Riemannian manifolds with negative curvature, Proc. of Steklov Inst. No. 90 (1967). · Zbl 0176.19101
[3] G. A. Hedlund,The dynamics of geodesic flows, Bull. Amer. Math. Soc.45 (1939), 241–260. · JFM 65.0793.02 · doi:10.1090/S0002-9904-1939-06945-0
[4] E. Hopf,Statistik der Geodätischen Linien in Mannigfaltigkeiten negativer Krümmung, Ber. Sachs. Akad. Wiss. Leipzig91 (1939), 261–304. · JFM 65.1413.02
[5] E. Hopf,Statistik der Lösungen geodätischer Probleme vom unstabilen Typus, II, Math. Ann.117 (1940), 590–608. · JFM 66.0827.04 · doi:10.1007/BF01450032
[6] Y. Katznelson,Ergodic automorphism of T n are Bernoulli shifts, Israel J. Math.10 (1971), 186–195. · Zbl 0219.28014 · doi:10.1007/BF02771569
[7] D. Ornstein,Two Bernoulli shifts with infinite entropy are isomorphic, Advances in Math.5 (1970), 339–348. · Zbl 0227.28014 · doi:10.1016/0001-8708(70)90008-3
[8] D. Ornstein,Imbedding Bernoulli shifts in flows, contributions to ergodic theory and probability, Lecture Notes in Math., Springer Berlin, 1970, pp. 178–218.
[9] D. Ornstein,Some new results in the Kolmogorov Sinai theory of entropy and ergodic theory, Bull. Amer. Math. Soc.77 (1971), 878–890. · Zbl 0269.60032 · doi:10.1090/S0002-9904-1971-12803-3
[10] D. OrnsteinAn example of a Kolmogorov automorphism that is not a Bernoulli shift, Advances in Math.10 (1973), 49–62. · Zbl 0245.28011 · doi:10.1016/0001-8708(73)90097-2
[11] D. Ornstein,The isomorphism theorem for Bernoulli flows, Advances in Math.10 (1973), 124–142. · Zbl 0265.28011 · doi:10.1016/0001-8708(73)90101-1
[12] M. S. Pinsker,Dynamical systems with completely positive and zero entropy, Dokl. Akad. Nauk SSSR.133 (1960), 1025–1026. · Zbl 0099.12302
[13] V. A. Rokhlin,Metric properties of endomorphisms of compact commutative groups, Izv. Akad. Nauk SSSR Ser. Mat.28 (1964), 867–874.
[14] V. A. Rokhlin and Ya. G. Sinai,Construction and properties of invariant measurable partitions, Dokl. Akad. Nauk SSSR141 (1961), 1038–1041. · Zbl 0161.34301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.